# SDR SWAA2021072628561

- Difficulty date: November 4, 2020
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 60,767 hours, 36,021 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING #3 SLAT LOWER SURFACE AT ACTUATOR RIB HAS CRACKS AROUND 4 EACH FASTENERS. / REPAIRED L/H WING #3 SLAT LOWER SURFACE SKIN AT ACTUATOR RIB PER REF B737-700 SRM 57-42-01-2R-8. REPAIR 8; REPAIRED CRACK COMMON TO SLAT #3 (P/N 114A5030-3) NOSE SKIN AT FASTENER HOLE NOT COVERED BY REPAIR AREA PER EA 20-157-02375.
